RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 56, Number 1, Pages 3–14 (Mi tmf2185)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonlinear realization of extended superconformal symmetry

V. P. Akulov, I. A. Bandos, V. G. Zima


Abstract: The Cartan forms, infinitesimal and finite transformations of the Goldstone and matter superfields, the generators, torsion, and curvature are calculated for the nonlinear realization of extended superconformal symmetry. A covariant condition that eliminates goldstonions of the special superconformal transformations is discussed, together with a chiral realization. A “minimal” effective action for the Goldstone fields parametrized by ordinary space-time coordinates is constructed.

Full text: PDF file (769 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 56:1, 635–642

Bibliographic databases:

Received: 14.07.1982

Citation: V. P. Akulov, I. A. Bandos, V. G. Zima, “Nonlinear realization of extended superconformal symmetry”, TMF, 56:1 (1983), 3–14; Theoret. and Math. Phys., 56:1 (1983), 635–642

Citation in format AMSBIB
\Bibitem{AkuBanZim83}
\by V.~P.~Akulov, I.~A.~Bandos, V.~G.~Zima
\paper Nonlinear realization of extended superconformal symmetry
\jour TMF
\yr 1983
\vol 56
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/tmf2185}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 1
\pages 635--642
\crossref{https://doi.org/10.1007/BF01027536}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SA59100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2185
  • http://mi.mathnet.ru/eng/tmf/v56/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Pletnev, V. V. Serebryakov, “Covariant formalism of reductions of superconformal gauge theories to Poincaré supergravities”, Theoret. and Math. Phys., 70:2 (1987), 179–186  mathnet  crossref  mathscinet  isi
    2. Ivanov, E, “Higher spins from non-linear realizations of OSp(1 vertical bar 8)”, Physics Letters B, 624:3–4 (2005), 304  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:182
    Full text:81
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020